English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18435578      Online Users : 97
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15020

Title: Strong Commutativity Preserving Generalized Derivations on Lie Ideals
Authors: Liu, Cheng-Kai;Liau, Pao-Kuei
Contributors: 數學系
Keywords: Prime ring;Generalized derivation;Strong commutativity preserving
Date: 2011
Issue Date: 2013-01-07T01:44:08Z
Publisher: Taylor&Francis
Abstract: We apply elementary matrix computations and the theory of differential identities to prove the following: let R be a prime ring with extended centroid C and L a noncommutative Lie ideal of R. Suppose that f : L → R is a map and g is a generalized derivation of R such that [f(x), g(y)] = [x, y] for all x, y  L. Then there exist a nonzero α  C and a map μ : L → C such that g(x) = αx for all x  R and f(x) = α−1 x + μ(x) for all x  L, except when R  M 2(F), the 2 × 2 matrix ring over a field F.
Relation: Linear and Multilinear Algebra, 59(8): 905-915
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020101910021.pdf44KbAdobe PDF352View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback